# SDR CALA2024052401589

- Difficulty date: May 24, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 122,601 hours, 19,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 145T106235
- Condition: Corroded
- Location: Bs 977 Lbl95
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEC 45- ON THE FLOOR STRUCTURE CABIN PAX, PRESSURE DECK AREA WAS FOUND THE FITTING WITH CORROSION AT STA 977, LBL95, WL 189
